Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Bump on arm that itches, popped. Why is it growing? What is the pus?

About a week ago I had a bump on my arm that itched. I scratched it and it popped, I left it alone and the next day I woke up and notices it was larger. The following night I woke up with it hurting and it continued to get bigger. It scanned over and is beginning to go away. Two days ago I woke up with 2 more bumps on my arm and they are oozing greenish-yellow liquid. They look like deep circles, they were itching all day today and now they re beginning to hurt.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that there might be having some thing poisonous bite giving rise to allergic rashes.
Now due to itching some infection took place resulting pus formation.
Go for antibiotic medicine course for 3 days.
Apply antibiotic cream after proper cleaning.
Take some antihistamine like Cetrizine or Benadryl for itching.
Ok and take care.
Answered: Fri, 27 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor